# SDR AALA201809259004

- Difficulty date: September 19, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 54,525 hours, 22,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 6008
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVERHEAD AILSE LIGHT WAS INOPERATIVE ABOVE SEAT ROWS 18 ABC AND 21 ABC.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1670, OPS CHECKED NORMAL IAW AMM 33-51-06.
